# SDR SWAA2022021845176

- Difficulty date: June 14, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 19,518 hours, 8,380 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED / REMOVED AND REPLACED L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31AMT 117570INSP 63748
